# SDR CA980513003

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 204-B
- Engine: Lyc T5313B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Mount
- Part number: 11502403
- Condition: Cracked
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE DIFFUSER, THERE WERE CRACKS FOUND IN THE STRUTS.
